First order strong approximations of jump diffusions

DSpace/Manakin Repository

Search OPUS


Advanced Search

Browse

My Account

Show simple item record

dc.contributor.author Bruti Liberati, N
dc.contributor.author Nikitopoulos Sklibosios, C
dc.contributor.author Platen, E
dc.date.accessioned 2009-12-21T02:28:01Z
dc.date.issued 2006-01
dc.identifier.citation Monte Carlo Methods and Applications, 2006, 12 (3-4), pp. 191 - 209
dc.identifier.issn 0929-9629
dc.identifier.other C1 en_US
dc.identifier.uri http://hdl.handle.net/10453/3427
dc.description.abstract DP0559879
dc.publisher V S P
dc.title First order strong approximations of jump diffusions
dc.type Journal Article
dc.parent Monte Carlo Methods and Applications
dc.journal.volume 3-4
dc.journal.volume 12
dc.journal.number 3-4 en_US
dc.publocation Leiden, Netherlands en_US
dc.identifier.startpage 191 en_US
dc.identifier.endpage 209 en_US
dc.cauo.name BUS.School of Finance and Economics en_US
dc.conference Verified OK en_US
dc.for 0104 Statistics
dc.for 010205 Financial Mathematics
dc.personcode 970685
dc.personcode 981056
dc.personcode 10086991
dc.percentage 50 en_US
dc.classification.name Financial Mathematics en_US
dc.classification.type FOR-08 en_US
pubs.embargo.period Not known
pubs.organisational-group /University of Technology Sydney
pubs.organisational-group /University of Technology Sydney/Faculty of Business
pubs.organisational-group /University of Technology Sydney/Faculty of Business/Finance
pubs.organisational-group /University of Technology Sydney/Faculty of Science
pubs.organisational-group /University of Technology Sydney/Faculty of Science/School of Mathematical Sciences
pubs.organisational-group /University of Technology Sydney/Strength - Quantitative Finance
utslib.copyright.status Closed Access
utslib.copyright.date 2015-04-15 12:17:09.805752+10


Files in this item

This item appears in the following Collection(s)

Show simple item record